# SDR HALA0800009

- Difficulty date: January 7, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 19,833 hours, 3,810 cycles
- Engine: Pwa PW4060
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT ENG FIRE LOOP 1 EICAS MESSAGE DISPLAYED.  FOUND BROKEN WIRE AT AFT TOP FIRE LOOP LUG.  INSTALLED NEW LUG.  OPS SECURITY CK OK.
